hi all sorry not been here, not been to good, so will try and give you a up date, heres gos, in my last blog, said i had bad side effects ,from taking salazopyrin, lost me voice, and rash all over me, ,and bloods done, there, were not good , so told to stop taking it, put on prednisolone,, and got cream, settling, down now, in alot of pain had a big flare up of ra.,,went to my g.p. as my feet ,hands, wrist ankles, and me knee gone purple,and swelling,lol, he give me naproxen to take , omeprazole to protect stomach, i told him the , ibuprofen, will make my asthma bad, he said just try it, so , a ho, i did , chest getting bad, ,, went to see rheumy on Monday, 18th about the sad affects, from meds, , so now going to put me on hydroxchloroquine, and up my methotreate injection to 20mg week,,, Tuesday been up all night, phone g.p wen-day, so off to doctors, YES, GOT A CHEST INFECTION, told you i can take any thing with ibuprofen in o well we tryed, so more tablets to take , amoxcillin, and predrisolone,, , and amitriptgline to help me sleep. as if that will help FATIGUE,, sorry gone on abit, hope you can under stand, it as not to good on here , and cant spell to good. , love to all on here Joanne,,xx off back to bed now,,
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.